MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG SPINEMAP® 3D 3.1 - SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER LEIBINGER FREIBURG SPINEMAP® 3D 3.1 - SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 6002-680-000
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during registration of the spinemap 3d software, the system was inaccurate.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected data: h6 coding has been updated to reflect investigation conclusion.

Brand Name
SPINEMAP® 3D 3.1 - SOFTWARE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key19761219
Report Number0008010177-2024-00063
Device Sequence Number8624892
Product Code OLO
UDI-Device Identifier07613327359954
UDI-Public07613327359954
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6002-680-000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age78 YR
Patient SexUnknown